Publication
Title
Magneto conductance for tunnelling through double magnetic barriers
Author
Abstract
Language
English
Source (journal)
Physica. E: Low-dimensional systems and nanostructures. - Amsterdam
Publication
Amsterdam : North-Holland, 2005
ISSN
1386-9477
Volume/pages
25:4(2005), p. 339-346
ISI
000226187900002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.07.2012
Last edited 20.09.2018
To cite this reference